# SDR DU4R2006400

- Difficulty date: April 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NUMEROUS AREAS OF TRANSITION ANGLE FROM BS 1200 TO 1310 RT.  DRILLED AND INSTALLED NEW TRANSITION PANEL IAW B757 SRM 53-00-53 FIG 101.
